I had bad side effects from my first my first time on any ADHD med – Adderall. After researching, I found what I experienced the first day was not an adverse reaction, but actually the desired effects of drug abusers. So I was taking way too high of a dose at 10 mg. I discussed with doc and I then tried 1/2 and even 1/4 dose (only 2.5 mg). I still experienced WAY too much of the brain fog, vertigo and drowsiness and knew I was not fit to operate a vehicle. In my research, I learned that taking antacids and other things along with Adderall can increase the effects and drug abusers often combine in effort to get a better high. I’d wonder if the supplement increased the effects so that you suffered side effects you haven’t before. If I was in your shoes, I’d stay away from taking the two together, but I might try one am and one pm as previously suggested.
My doc has switched me to Ritalin. Not sure that is going to work either. I’m reading more here about others experiences and trying not to give up hope.